# SDR ABXA2020062914102

- Difficulty date: May 14, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767-200
- Aircraft serial: 22786
- Aircraft time: 62,893 hours, 45,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 145T80001
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER. EXIT HATCH LOWER SILL FRAME IS CRACKED AT STA.889. THE AIRPLANE WAS GROUNDED.
